By Topic

On the Solution of 2-D Inverse Scattering Problems via Source-Type Integral Equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
D'Urso, M. ; Giugliano Res. Center, SELEX Sist. Integrati, Naples, Italy ; Isernia, T. ; Morabito, A.F.

With reference to inverse scattering problems, two different integral equation models belonging to the class of source-type integral equations are reviewed, discussed, and properly compared. In particular, starting from the concept of degree of nonlinearity of the scattering problem, universal plots and useful convenience maps are derived and exploited to foresee which is the most convenient integral equation model to adopt for modeling the scattering phenomena at hand. Numerical examples, dealing with both synthetic and experimental data, are reported and discussed. The results fully confirm the theoretical analysis.

Published in:

Geoscience and Remote Sensing, IEEE Transactions on  (Volume:48 ,  Issue: 3 )